MAUDE Adverse Event Report: Pringy JUVEDERM VOLBELLA XC 2 x 1mL 32G; implant, dermal, for aesthetic use

Pringy JUVEDERM VOLBELLA XC 2 x 1mL 32G; implant, dermal, for aesthetic use
Catalog Number 96181
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Subcutaneous Nodule (4548)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported being injected with an unspecified juvéderm®.The next year, the patient experienced ¿bumps¿ all over the face, under the lips, and sides of the cheeks¿ that were described as ¿pretty thick¿ on the upper lip, some on the jawline, and on the cheekbone, the size of ¿maybe a dime or nickel.¿ a ct scan confirmed the nodules.The patient as treated with amoxicillin that they had just completed, and steroids were considered next.The filler looked like it was ¿protruding out the sides of the face.¿ event was ongoing.Additionally, the healthcare professional reported that the patient was injected in the cheek, lips, and jawline with 1 cc of juvéderm® voluma¿ xc, 1 cc of juvéderm® volbella¿ xc, and 1 cc of juvéderm® volux¿ xc.The event occurred at the injection sites.The amoxicillin treatment was not given by the injector, and no specifics could be given for it.Two months post-onset, the patient was treated with keflex 500 mg po bid.Two weeks later, the patient was treated with a medrol dosepak to be taken as directed and hylenex.This file captured the juvéderm® volbella¿ xc.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been completed.No deviations or non-conformances noted.This is a known potential adverse event addressed in the product labeling.This report was impacted by emdr scheduled maintenance occurring (b)(6) 2026.

Brand Name
JUVEDERM VOLBELLA XC 2 x 1mL 32G
Common Device Name
implant, dermal, for aesthetic use
Manufacturer (Section D)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50009089
Report Number3005113652-2026-00806
Device Sequence Number8411586
Product Code LMH
UDI-Device Identifier10888628043541
UDI-Public(01)10888628043541(17)260921(10)1002893503
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2026
Device Catalogue Number96181
Device Lot Number1002893503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale